# SDR SWAA2013040314411

- Difficulty date: March 21, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 87,081 hours, 49,464 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 6545455
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT INBOARD FSS S25.39 O/B RIB CRACKED FROM THE AFT EDGE OF LIGHTNING HOLE THROUGH THE AFT EDGE.  REPAIRED RIB IAW EA.
